# SDR SWIA201230888

- Difficulty date: May 29, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 25,317 hours, 21,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD ANCHOR FITTING MOUNTING PLATE IS CORRODED.  (SERVICE)  REPLACED PASSENGER DOOR FORWARD ANCHOR FITTING MOUNT PLATE IN REFERENCE TO AMM.
